UNILAG Student Bleeds From The Nose, Dies After Allegedly Taking Tramadol And Codeine (Photo) - Khorgist.com

Breaking

Post Top Ad

Advertise Here

Post Top Ad

Join our whatsapp group


Join our whatsapp group

Wednesday, 11 July 2018

UNILAG Student Bleeds From The Nose, Dies After Allegedly Taking Tramadol And Codeine (Photo)

A student of the University of Lagos has died after allegedly taking some cocaine and Tramadol at a party.

It has been reported that a 200 Level student of the University of Lagos has died.

The young man identified as Dennis Mkpanam aka Daddy.linkup, died after allegedly overdosing on Tramadol and codeine.

Local reports show that Dennis, an Electrical Engineering and Computer Science student was said to have taken the illicit combination while hanging out with some friends, yesterday. Shortly after that, he collapsed and bled from the nose.

He was subsequently rushed to the Lagoon hospital where he was temporarily stabilized, but later started convulsing again and eventually gave up the ghost around 11:57pm.

No comments:

Read Comment Policy ▼
PLEASE NOTE:
We have Zero Tolerance to Spam. Chessy Comments and Comments with Links will be deleted immediately upon our review.

Post a Comment

Post Top Ad


Do you ever witness news or have a story that should be featured on Khorgist ?
Submit your stories, pictures and videos to us now via WhatsApp: +2348123601750, Social Media @khorgist_com: Email: Khorgist@gmail.com More information here.